MAUDE Adverse Event Report: ZIMVIE US CORP LLC OSSEOTITE® IMPLANT 3.75 X 10MM; DENTAL IMPLANT

ZIMVIE US CORP LLC OSSEOTITE® IMPLANT 3.75 X 10MM; DENTAL IMPLANT
Catalog Number OSS310
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age at time of the event unknown / not provided.A4: patient weight unknown / not provided.D10.Concomitant medical products oss310, osseotite® implant 3.75 x 10mm lot 2016100454.
 
Event or Problem Description
It was reported that the two implants that were holding a bridge fractured.Tooth location 44 and 45.Implants were removed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4) zimvie received one (1) oss310, (osseotite implant 3.75 x 10mm) for evaluation.Visual evaluation was performed, a fracture has been identified on the implants body.Dhr review was completed for the subject lot number 2016101962.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2016101962, for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : functional : fracture : implant¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was clinician selects implant that is unable to resist long-term occlusal loading therefore, based on the available information, a device malfunction did occur.The fracture has been identified on the body.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE® IMPLANT 3.75 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23568364
Report Number0001038806-2025-03198
Device Sequence Number15933750
Product Code DZE
UDI-Device Identifier00844868013105
UDI-Public(01)00844868013105(17)211109(10)2016101962
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/09/2021
Device Catalogue NumberOSS310
Device Lot Number2016101962
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic